| Model Number |
SRX-255 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side "capsular contracture baker grade iv," "severe pain," "hard," and "nipple is beginning to go in." device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Patient additionally reported right side rupture.Healthcare professional confirmed right side rupture and capsular contracture baker grade iv.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: underweight, broken shell, part of the shell is missing, crease flat, opening.A microscopic analysis was performed which identify a striated edge opening.Based on the device analysis the final assessment is: a striated edge opening on radius side assessed as surgical damage.A striated edge broken on radius side assessed as surgical damage.Missing shell assessed as inconclusive.
Event or Problem Description